# SDR DALA14010953120

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 35,957 hours, 18,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SCRATCHES ON EXTERNAL SKIN BETWEEN FRAMES 61 - 62 S23 - 24L AFT FUSELAGE.  PERFORMED REPAIR IAW SRM 53-00-11.
